IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / Next VRSJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop was held as a video conference to prevent the spread of coronavirus infection. ***





Technical Committee on Human Information Processing (HIP) [schedule] [select]
Chair Shuichi Sakamoto (Tohoku Univ.)
Vice Chair Yuji Wada (Ritsumeikan Univ.), Sachiko Kiyokawa (Nagoya Univ.)
Secretary Yuichi Sakano (NICT), Rika Mochizuki (NTT), Atsushi Wada (NICT)
Assistant Hidetoshi Kanaya (Ritsumeikan Univ.), Yuki Yamada (Kyushu Univ.)

Conference Date Thu, Feb 18, 2021 11:10 - 17:30
Fri, Feb 19, 2021 09:40 - 17:15
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on HIP.

Thu, Feb 18 AM 
11:10 - 12:00
(1)
HIP
11:10-11:35 Stimulus-response compatibility between visual lightness and vocal pitch. HIP2020-72 Yusuke Suzuki, Masayoshi Nagai (Ritsumeikan Univ.)
(2)
HIP
11:35-12:00 Cross-modal correspondence between instrument sounds and colors
-- its relationship with the period of musical experience --
HIP2020-73
Hirotaka Yamasaki, Wataru Teramoto (Kumamoto Univ.)
  12:00-13:00 Break ( 60 min. )
Thu, Feb 18 AM 
13:00 - 13:50
(3)
HIP
13:00-13:25 Eye-movement analysis during tracing lines under limited visual field HIP2020-74 Tomoya Maruyama, Naohiro Fukumura (Toyohashi Univ. of Tech.)
(4)
HIP
13:25-13:50 The relationship between disparity on the background, frame, depicted face on the portrait and the Mona Lisa effect HIP2020-75 Marie M Morita (Ritsumeikan Univ.), Yoshitaka Fujii (Kumamoto Univ.), Takao Sato (Ritsumeikan Univ.)
  13:50-14:05 Break ( 15 min. )
Thu, Feb 18 PM 
14:05 - 15:20
(5)
HIP
14:05-14:30 Reappearance of faded afterimages HIP2020-76 Yushan Hu, Hiroyuki Ito (Kyushu Univ.)
(6)
HIP
14:30-14:55 Measurement of the reversed letter-row tilt illusion HIP2020-77 Xiaoqian Peng, Hiroyuki Ito (Kyushu Univ.), Yukyu Araragi (Shimane Univ.)
(7)
HIP
14:55-15:20 Rendering method to reproduce the quality of projected object in projected AR HIP2020-78 Xie Jun, Katsunori Okajima (Yokohama National Univ.)
  15:20-15:35 Break ( 15 min. )
Thu, Feb 18 PM 
15:35 - 16:25
(8)
HIP
15:35-16:00 Examination of changes in facial skin blood flow associated with potential emotional processing HIP2020-79 Naoki Ishikawa (Keio Univ.), Masato Asahina (Neurology Clinic Tsudanuma), Satoshi Umeda (Keio Univ.)
(9)
HIP
16:00-16:25 Evaluation of similarity effect between full-body vibration generated from audio signal and measured vibration in multimodal contents HIP2020-80 Junmei Kyo, Masahiro Yamataka (Aichi Univ.of Technology), Shota Abe, Shuichi Sakamoto (Tohoku Univ.), Jiro Gyoba (Shokei Gakuin Univ.), Yoiti Suzuki (Tohoku Univ.)
  16:25-16:40 Break ( 15 min. )
Thu, Feb 18 PM 
16:40 - 17:30
(10)
HIP
16:40-17:05 Quantitative Measurement of "zoku-zoku" sensation by approaching visual stimulus HIP2020-81 Ryo Teraoka, Naoki Kuroda, Wataru Teramoto (Kumamoto Univ.)
(11)
HIP
17:05-17:30 How consciousness is generated?
-- The meeting of immune networking inside the brain ventricle system and collecvive human intelligence --
HIP2020-82
Kumon Tokumaru (Writer)
Fri, Feb 19 AM 
09:40 - 10:30
(12)
HIP
09:40-10:05 The Effect of Subjective Impressions of Auditory Stimuli on Vection Strength HIP2020-83 Hirotaro Sato, Takeharu Seno, Gerard Remijn (Kyushu Univ.)
(13)
HIP
10:05-10:30 Passable width perception during bike riding in virtual environments HIP2020-84 Naoki Kuroda, Kazuhiro Ikeda, Wataru Teramoto (Kumamoto Univ.)
  10:30-10:45 Break ( 15 min. )
Fri, Feb 19 AM 
10:45 - 11:45
(14)
HIP
10:45-11:45 [Invited Talk]
Experiments on self-motion perception and postural control usingHMDs HIP2020-85
Hiroshi Ashida, Kanon Fujimoto (Kyoto Univ.)
  11:45-13:15 Break ( 90 min. )
Fri, Feb 19 PM 
13:15 - 14:30
(15)
HIP
13:15-13:40 The Possibility of Vection as an Analog Content HIP2020-86 Takuya Aoki, Takeharu Seno (Kyushu Univ), Keigo Harada (TSUMIKIYA), Akiyoshi Kitaoka (Ritsumeikan Univ)
(16)
HIP
13:40-14:05 Color preferences correlated with vection strength HIP2020-87 Yu Lu, Takeharu Seno (Kyushu Univ.), Juno Kim (UNSW)
(17)
HIP
14:05-14:30 Examination of the effect of stimulus number on vection HIP2020-88 Moyou Jiang, Takeharu Seno (Kyushu Univ.), Shinji Nakamura (Nihon Fukushi Univ.)
  14:30-14:45 Break ( 15 min. )
Fri, Feb 19 PM 
14:45 - 15:45
(18)
HIP
14:45-15:45 [Invited Talk]
Non-contact vital sign measurement HIP2020-89
Norihiro Sugita, Makoto Yoshizawa (Tohoku Univ.)
  15:45-16:00 Break ( 15 min. )
Fri, Feb 19 PM 
16:00 - 17:15
(19)
HIP
16:00-16:25 Elucidation of the relationship between way-finding ability and each brain regions for the purpose of early detection of dementia HIP2020-90 Hideyuki Takeuchi (Niigata Univ.), Kaechang Park (KUT), Shigehito Tanahashi (Niigata Univ.)
(20)
HIP
16:25-16:50 Development and application of a highly sensitive color vision system HIP2020-91 Masatoshi Kitaguchi, Sayumi Tsuyuguchi, Miwa Hashizume, Ayuka Kato, Tomoyuki Naito, Hiromichi Sato (Osaka Univ.)
(21)
HIP
16:50-17:15 Development of Color Picker Consistent with Human Perception Based on Color Temperature Correction HIP2020-92 Rira MIyata, Yuki Kubota, Taketsugu Okada, Sota Nakajima, Atsushi Hiyama, Masahiko Inami (Univ. of Tokyo)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
HIP Technical Committee on Human Information Processing (HIP)   [Latest Schedule]
Contact Address  


Last modified: 2021-02-12 15:51:12


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to HIP Schedule Page]   /  
 
 Go Top  Go Back   / Next VRSJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan